JournalsowrVol. 7 / No. 1DOI 10.4171/owr/2010/02

Moduli Spaces in Algebraic Geometry

  • Dan Abramovich

    Brown University, Providence, USA
  • Gavril Farkas

    Humboldt-Universität zu Berlin, Germany
  • Stefan Kebekus

    Universität Freiburg, Germany
Moduli Spaces in Algebraic Geometry cover

You need to subscribe to download the article.

Abstract

The workshop on Moduli Spaces in Algebraic Geometry aimed to bring together researchers from all branches of moduli theory, in order to discuss moduli spaces from different points of view, and to give an overview of methods used in their respective fields. Highlights included a complete proof of Göttsche’s conjecture, a proof of rationality of a moduli space constructed via GIT quotient using reduction modulo p, and a proof of a conjecture of Looijenga using the ideas of mirror symmetry.